# SDR DALA1034759853

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT ACCESSORY COMPARTMENT, LT SIDE, BETWEEN CANTED FRAMES 1275 & 1292 UNDER INBD ATTACH POINTS FOR AIRSTAIR RELEASE MOUNT FITTING.  PREVIOUS REPAIR CRACKED PAST STOP DRILLS ALSO DOUBLER CRACKED. CUT OUT DAMAGED SECTION 2 FT X 2 IN. SPLICE NEW FRAME.  FABRICATED NEW FRAME SECTION HEAT TREATED IAW SRM 51-10-4, 51-30-5 & 51-30-2.  HFEC IAW NDT SPM 06-10-01.  DAMAGE REMOVED & INSTALLED NEW SPLICE SECTION IAW SRM 51-70-5.
